# SDR IPXA2021031366772

- Difficulty date: March 6, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CWIRE ARCING CAUSED HOLE ON THE INSIDE OF THE AFT UPPER CB PANEL DOOR JAMB AREA.REPAIRED ARCING DAMAGE ON THE INSIDE OF THE AFT UPPER CB PANEL DOOR JAMB IAW VT-SAA EA 011-2512-01-A8939 REV. IR AND UPS EO MD11-2510-79614-A. (MINOR)
